Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 68, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Sep 29, 2012, 4:44 AM EDT. It took effect at Sep 30, 2012, 5:00 AM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2012, 4:44 AM EDT (08:44 UTC)
- In effect from
- Sep 30, 2012, 5:00 AM EDT
- Expired
- Sep 30, 2012, 11:00 PM EDT
- In force
- 18 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
940 WHUS73 KIWX 290844 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 444 AM EDT SAT SEP 29 2012 LMZ043-046-291645- /O.NEW.KIWX.SC.Y.0068.120930T0900Z-121001T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 444 AM EDT SAT SEP 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 11 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM EDT SUNDAY. * WINDS: NORTH 10 TO 15 KNOTS TONIGHT AND SUNDAY. * WAVES: INCREASING TO 3 TO 5 FEET LATE TONIGHT AND CONTINUING INTO SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
554 WHUS73 KIWX 291427 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1027 AM EDT SAT SEP 29 2012 LMZ043-046-292230- /O.CON.KIWX.SC.Y.0068.120930T0900Z-121001T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1027 AM EDT SAT SEP 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT SUNDAY. * WINDS: NORTH 10 TO 15 KNOTS TONIGHT AND SUNDAY. * WAVES: INCREASING TO 3 TO 5 FEET LATE TONIGHT AND CONTINUING INTO SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
970 WHUS73 KIWX 291952 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 352 PM EDT SAT SEP 29 2012 LMZ043-046-300400- /O.CON.KIWX.SC.Y.0068.120930T0900Z-121001T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 352 PM EDT SAT SEP 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT SUNDAY. * WINDS: NORTH 10 TO 15 KNOTS TONIGHT AND SUNDAY. * WAVES: INCREASING TO 3 TO 5 FEET LATE TONIGHT AND CONTINUING INTO SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
907 WHUS73 KIWX 300239 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1039 PM EDT SAT SEP 29 2012 LMZ043-046-301045- /O.CON.KIWX.SC.Y.0068.120930T0900Z-121001T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1039 PM EDT SAT SEP 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT SUNDAY. * WINDS: NORTH 10 TO 15 KNOTS OVERNIGHT AND SUNDAY * WAVES: BUILDING TO 3 TO 5 FEET LATE TONIGHT. 3 TO 6 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
787 WHUS73 KIWX 300812 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 412 AM EDT SUN SEP 30 2012 LMZ043-046-301615- /O.CON.KIWX.SC.Y.0068.120930T0900Z-121001T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 412 AM EDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS: NORTH 10 TO 15 KNOTS THROUGH THIS EVENING...THEN VEERING EAST AND SUBSIDING TO 10 KNOTS OR LESS LATE TONIGHT. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
232 WHUS73 KIWX 301434 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1034 AM EDT SUN SEP 30 2012 LMZ043-046-302245- /O.CON.KIWX.SC.Y.0068.000000T0000Z-121001T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1034 AM EDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS: NORTH 10 TO 15 KNOTS THROUGH THIS EVENING...THEN VEERING EAST AND SUBSIDING TO 10 KNOTS OR LESS LATE TONIGHT. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
759 WHUS73 KIWX 302009 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 409 PM EDT SUN SEP 30 2012 LMZ043-046-010300- /O.CON.KIWX.SC.Y.0068.000000T0000Z-121001T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 409 PM EDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS: NORTH 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
189 WHUS73 KIWX 010247 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1047 PM EDT SUN SEP 30 2012 LMZ043-046-010400- /O.EXP.KIWX.SC.Y.0068.000000T0000Z-121001T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1047 PM EDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING. WINDS AND WAVES WILL CONTINUE TO SUBSIDE THROUGH THE REMAINDER OF THE NIGHT. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 29, 1:57 AM EDT, 2 hours 47 minutes earlier.
Area forecast discussion, Sep 29, 1:57 AM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 157 AM EDT SAT SEP 29 2012 .AVIATION... /06 UTC TAFS/ VFR MET CONDS ANTICIPATED THROUGH THE FORECAST PD AMID DRY AIRMASS ACROSS SRN GRTLKS. CHC FOR SOME PATCHY SHALLOW GF INVOF KFWA TOWARD DAYBREAK...THOUGH OVERALL POINT CHCS AT AIRFIELD APPEAR LOW AS SFC DPS CONT TO CRASH IN LOCK STEP WITH TEMPS. SOME MIDLVL CLOUDS LATER TODAY IN RESPONSE TO IN LEFT EXIT JET REGION LTR TODAY...OTHERWISE DETAIL PROVIDED PRIMARILY TO HIGHLIGHT TYPICAL DECOUPLED/MIXED BLYR CYCLE. && .PREV DISCUSSION... /ISSUED 806 PM EDT FRI SEP 28 2012/ UPDATE... SATELLITE IMAGERY THIS EVENING INDICATING MOST OF STRATOCU REMAINING ACROSS SOUTHEAST THIRD OF THE FORECAST AREA...LINING UP FAIRLY WELL WITH STRONGEST UPPER LEVEL DPVA ASSOCIATED WITH WEAK MID/UPPER LEVEL SHORT WAVE TROUGH. LOSS OF LOW LEVEL MIXING AND SOUTHEAST SHIFT OF THIS FORCING OUT OF THE FORECAST AREA WILL ALLOW FOR THESE CLOUDS TO DEPART. BEHIND THIS MID LEVEL TROUGH...SOME SCT-BKN MID LEVEL CLOUDS WILL OVERSPREAD THE AREA FROM NORTH TO SOUTH...ALTHOUGH ENOUGH BREAKS ARE STILL ANTICIPATED TO SUPPORT GOING MINS IN THE MID 40S ACROSS MUCH OF THE AREA. CROSSOVER TEMPS GENERALLY IN THE MID TO UPPER 40S SHOULD ALLOW FOR SOME SHALLOW PATCHY FOG TO DEVELOP LATE TONIGHT WITH LOW LEVEL HYDROLAPSE DATA CONTINUING TO SUGGEST PATCHY FOG WOULD BE VERY SHALLOW IF IT DEVELOPS. AT THIS TIME...CONFIDENCE IN COVERAGE IS SOMEWHAT LOW GIVEN AFOREMENTIONED MID LEVEL CLOUDINESS SO WILL CONTINUE TO OMIT MENTION FROM THE FORECAST. FORECAST ELEMENTS APPEAR TO BE IN GOOD SHAPE WITH JUST MINOR TWEAKS TO DIURNAL TEMP CURVES. OTHERWISE NO OTHER CHANGES MADE AT THIS TIME. PREV DISCUSSION... /ISSUED 339 PM EDT FRI SEP 28 2012/ SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT INVERTED SURFACE TROUGH RESPONSIBLE FOR INCESSANT CLOUD COVER OVER THE AREA HAS FINALLY BEGUN TO SHIFT SOUTHWARD ALLOWING FOR DRIER AIR TO ADVECT INTO THE REGION FROM WISCONSIN AND NORTHERN MICHIGAN. EXPECT STRATOCU DECK TO CONTINUE TO SLOWLY SCATTER OUT AS THE REST OF THE DAY PROGRESSES...BECOMING MOSTLY CLEAR BY LATER THIS EVENING. ATTENTION THEN TURNS TO 100+ KNOT UPPER LEVEL JET AND ATTENDANT MIDLEVEL VORTICITY MAXIMUM DIVING SOUTH ACROSS ONTARIO AND THE NORTHERN GREAT LAKES. LATEST WATER VAPOR IMAGERY SHOWS MAIN PV ANOMALY STILL LOCATED JUST SOUTH OF JAMES BAY BUT WITH A TROUGH AXIS EXTENDING INTO NORTHERN LOWER MICHIGAN. THIS VORTICITY RIBBON WILL DIVE ACROSS OUR CWA TONIGHT AND THE ASSOCIATED MIDLEVEL COLD FRONT WILL LIKELY BRING A BAND OF MIDLEVEL CLOUDS TO THE AREA...SIMILAR TO CONDITIONS CURRENTLY ACROSS THE U.P. AND NORTHERN WISCONSIN. LOW LEVEL RESPONSE WILL BE MUTED WITH DRIER AIR IN PLACE...THANKS TO WEAKENING SUBSIDENCE INVERSION...PREVENTING MANY LOW CLOUDS. SATURATION CAUSING THESE MID/HIGH CLOUDS WILL BE TRANSIENT IN NATURE THOUGH...LEADING TO A PRECARIOUS FORECAST FOR OVERNIGHT LOWS. SURFACE RIDGE AXIS WILL SET UP NEAR/JUST WEST OF OUR AREA TONIGHT WITH VERY WEAK NORTHERLY GRADIENT FLOW DOING LITTLE TO PREVENT BOUNDARY LAYER DECOUPLING. AGREE THAT LONGWAVE DIURNAL LOSSES WILL BE GREATER TONIGHT THAN LAST NIGHT BUT STILL THINK THERE COULD BE ENOUGH CLOUDS TO PREVENT MINS FROM COMPLETELY BOTTOMING OUT. THEREFORE HEDGED THE MIN TEMP FORECAST SLIGHTLY CLOSER TO GUIDANCE...GENERALLY MID 40S. COULD SEE SOME PATCHY BR AGAIN TOMORROW MORNING BUT NEAR SURFACE RH PROFILES SUGGEST IT WILL BE LIMITED AND THUS UNWORTHY OF MENTIONING IN THE FORECAST. AFOREMENTIONED PARENT PV ANOMALY WILL THEN BEGIN TO RETROGRADE SOUTHWEST ON SATURDAY. THIS WILL HAVE LITTLE IMPACT ON THE SENSIBLE WEATHER DURING THE DAY SATURDAY THOUGH WITH ONLY A FEW ALTOCU PASSING THROUGH THE AREA. STRONGER INSOLATION COMBINED WITH 850MB TEMPS AROUND 9C SHOULD HELP US ADD A FEW DEGREES TO OUR HIGH TEMPS WITH LOW 70S AND A LIGHT NORTHWESTERLY WIND EXPECTED. MIDLEVEL VORTICITY LOBE THEN SETS UP ACROSS SOUTHEAST LOWER MICHIGAN BY 12Z SUNDAY. LATEST GUIDANCE KEEPS THE UPPER LOW AND WEAK SURFACE REFLECTION JUST FAR ENOUGH EAST TO LEND CREDENCE TO A DRY FORECAST FOR SATURDAY NIGHT. WILL GO WITH THIS SOLUTION FOR NOW BUT A SLIGHT SHIFT IN TRACK MAY WARRANT THE INTRODUCTION OF POPS TO OUR FAR NORTHEASTERN AREAS. REGARDLESS...MOST AREAS WILL REMAIN DRY WITH OVERNIGHT LOWS IN THE MID 40S WEST AND NEAR 50 IN THE EAST DUE TO INCREASED CLOUD COVER THERE. LONG TERM... TRANQUIL START TO THE PD BUT CAVEATTED W/VOLATILITY LT PD OWING TO CHAOTIC INFLUENCES OF EXTRATROPICAL REMNANTS OF FORMER TYPHOON EWINIAR NR JAPAN AND UPSTREAM TYPHOON JELAWAT NR TAIWAN ON WPAC FLW. XPC CONTD POOR MODEL RUN CONTINUITY AND SPREAD W/NOAM HGT EVOLUTION. HOFFMULLER DIAGRAMS WOULD SUGGEST SIG ERN NOAM HGT AMPLIFICATION TWD LT NXT WEEK AS WPAC ENERGY GETS ABSORBED INTO POLAR JET. THUS GIVEN THE DEBILITATING SPREAD INDICATED AS EARLY AS DY6...WILL GENERALLY SIDE W/A BLENDED MODEL MEAN WEIGHTED TWD GFS ENSEMBLES. HWVR PREVAILING THEME OF WARMING TEMPS STILL HOLDS AS CONUS HGTS FLATTEN TWD HIGH ZONAL FLW LT WEEK W/BLDG LL THERMAL RIDGING ACRS THE LAKES/OH VALLEY XPCD. DETAILS OF DVLPG MID LVL TROUGH ACRS THE LWR MS VALLEY WITHIN AREA OF CONSIDERABLE SUB-TROPICAL MSTR VRY MUCH UNCERTAIN W/A MYRIAD OF DIFFERING SOLUTIONS...ALL OF WHICH HINGE ON AMPLIFYING FLW PATTN ACRS THE PAC AND ULTIMATELY ACRS THE CONUS. WILL STAND PAT W/DRY FCST OWING TO STANDING INFLUENCE OF EXPANSIVE SFC RIDGE THROUGH THE OH VALLEY AND SIG SHRT TERM DRYING XPCD TO TAKE PLACE. OTHERWISE WILL HOLD W/CONTD PREFERENCE TWD WARM TEMPS TUE-THU GIVEN HEDGE TWD SLWR/GREATER WRN TROUGHING DVLPG LT WEEK AS NOTED IN ECMWF. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...AGD LONG TERM...T UPDATE...NM AVIATION...MURPHY
Hazardous weather outlook, Sep 28, 5:39 AM EDT, 23 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 539 AM EDT FRI SEP 28 2012 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-291000- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 539 AM EDT FRI SEP 28 2012 /439 AM CDT FRI SEP 28 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-291000- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 539 AM EDT FRI SEP 28 2012 /439 AM CDT FRI SEP 28 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RIP CURRENTS ARE POSSIBLE ALONG LAKE MICHIGAN BEACH ON SUNDAY. CONDITIONS MAY BECOME HAZARDOUS FOR SMALL CRAFT ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 4:49 AM EDT | Rip Current Statement | IWX | 42 hr |
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.